On the topological social choice model
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 115 (2004)
Issue (Month): 2 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Luigi Marengo & Simona Settepanella, 2010. "Social choice among complex objects," LEM Papers Series 2010/02, Laboratory of Economics and Management (LEM), Sant'Anna School of Advanced Studies, Pisa, Italy.
- Luc Lauwers, 2009. "The topological approach to the aggregation of preferences," Social Choice and Welfare, Springer, vol. 33(3), pages 449-476, September.
- Yasuhito Tanaka, 2005. "A topological approach to the Arrow impossibility theorem when individual preferences are weak orders (forcoming in ``Applied Mathematics and Compuation''(Elsevier))," Public Economics 0506013, EconWPA, revised 16 Jun 2005.
- Tanaka, Yasuhito, 2009. "On the equivalence of the Arrow impossibility theorem and the Brouwer fixed point theorem when individual preferences are weak orders," Journal of Mathematical Economics, Elsevier, vol. 45(3-4), pages 241-249, March.
- Yasuhito Tanaka, 2005. "A topological proof of Eliaz's unified theorem of social choice theory (forthcoming in "Applied Mathematics and Computation")," Public Economics 0510021, EconWPA, revised 26 Oct 2005.
- Gennaro Amendola & Simona Settepanella, 2010. "Modularity and Optimality in Social Choice," LEM Papers Series 2010/05, Laboratory of Economics and Management (LEM), Sant'Anna School of Advanced Studies, Pisa, Italy.
- Tanaka, Yasuhito, 2007. "A topological approach to Wilson's impossibility theorem," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 184-191, February.
If references are entirely missing, you can add them using this form.